# SDR QXEA0101117

- Difficulty date: June 18, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE NACELLE LOWER OUTBOARD FORWARD STRUT CHAFED .002 DEEP, 1 1/2 TO 3 INCHES AFT OF FORWARD FIREWALL. REPAIRED IAW HORIZON AIR EA 2-54-77.
